Theodore Kolokolnikov
Theodore Kolokolnikov
Professor of Mathematics, Dalhousie
Verified email at - Homepage
Cited by
Cited by
Swarm dynamics and equilibria for a nonlocal aggregation model
RC Fetecau, Y Huang, T Kolokolnikov
Nonlinearity 24 (10), 2681, 2011
An asymptotic analysis of the mean first passage time for narrow escape problems: Part I: Two-dimensional domains
S Pillay, MJ Ward, A Peirce, T Kolokolnikov
Multiscale Modeling & Simulation 8 (3), 803-835, 2010
Stability of ring patterns arising from two-dimensional particle interactions
T Kolokolnikov, H Sun, D Uminsky, AL Bertozzi
Physical Review E 84 (1), 015203, 2011
Optimizing the fundamental Neumann eigenvalue for the Laplacian in a domain with small traps
T Kolokolnikov, MS Titcombe, MJ Ward
European Journal of Applied Mathematics 16 (2), 161-200, 2005
A minimal model of predator–swarm interactions
Y Chen, T Kolokolnikov
Journal of The Royal Society Interface 11 (94), 20131208, 2014
Predicting pattern formation in particle interactions
JH Von Brecht, D Uminsky, T Kolokolnikov, AL Bertozzi
Mathematical Models and Methods in Applied Sciences 22 (supp01), 1140002, 2012
The existence and stability of spike equilibria in the one-dimensional Gray–Scott model: the pulse-splitting regime
T Kolokolnikov, MJ Ward, J Wei
Physica D: Nonlinear Phenomena 202 (3-4), 258-293, 2005
Spot self-replication and dynamics for the Schnakenburg model in a two-dimensional domain
T Kolokolnikov, MJ Ward, J Wei
Journal of nonlinear science 19, 1-56, 2009
Mesa-type patterns in the one-dimensional Brusselator and their stability
T Kolokolnikov, T Erneux, J Wei
Physica D: Nonlinear Phenomena 214 (1), 63-77, 2006
Emergent behaviour in multi-particle systems with non-local interactions
T Kolokolnikov, JA Carrillo, A Bertozzi, R Fetecau, M Lewis
Physica D: Nonlinear Phenomena 260, 1-4, 2013
The Existence and Stability of Spike Equilibria in the One‐Dimensional Gray–Scott Model: The Low Feed‐Rate Regime
T Kolokolnikov, MJ Ward, J Wei
Studies in Applied Mathematics 115 (1), 21-71, 2005
Ring patterns and their bifurcations in a nonlocal model of biological swarms
AL Bertozzi, T Kolokolnikov, H Sun, D Uminsky, J Brecht
Communications in Mathematical Sciences 13 (4), 955-985, 2015
Crime modeling with Lévy flights
S Chaturapruek, J Breslau, D Yazdi, T Kolokolnikov, SG McCalla
SIAM Journal on Applied Mathematics 73 (4), 1703-1720, 2013
The stability of a stripe for the Gierer--Meinhardt model and the effect of saturation
T Kolokolnikov, W Sun, M Ward, J Wei
SIAM Journal on Applied Dynamical Systems 5 (2), 313-363, 2006
Introduction: dissipative localized structures in extended systems
M Tlidi, M Taki, T Kolokolnikov
Chaos: An Interdisciplinary Journal of Nonlinear Science 17 (3), 2007
The stability of steady-state hot-spot patterns for a reaction-diffusion model of urban crime
T Kolokolnikov, M Ward, J Wei
arXiv preprint arXiv:1201.3090, 2012
Using Maple and the web to grade mathematics tests
S Klai, T Kolokolnikov, N Van den Bergh
Proceedings International Workshop on Advanced Learning Technologies. IWALT …, 2000
Phytoplankton depth profiles and their transitions near the critical sinking velocity
T Kolokolnikov, C Ou, Y Yuan
Journal of mathematical biology 59, 105-122, 2009
The Q-switching instability in passively mode-locked lasers
T Kolokolnikov, M Nizette, T Erneux, N Joly, S Bielawski
Physica D: Nonlinear Phenomena 219 (1), 13-21, 2006
Patterned vegetation, tipping points, and the rate of climate change
Y Chen, T Kolokolnikov, J Tzou, C Gai
European Journal of Applied Mathematics 26 (6), 945-958, 2015
The system can't perform the operation now. Try again later.
Articles 1–20